# SDR ASMF202101001

- Difficulty date: October 4, 2020
- Submitted: January 6, 2021
- Operation: Air carrier
- Aircraft: N782AM
- Make and model: Boeing 787-8
- Aircraft serial: 37165
- Aircraft time: 22,704 hours, 2,527 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 66572201
- Part serial: 66572M8119
- Condition: Activated
- Location: L2 Door
- Part time: 21,080 hours, 2,553 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

DURING TRANSIT CHECK, IT WAS ACTIVATED THE ENTRY 2L DOOR SLIDE.  MAINTENANCE PERSONNEL REPLACED THE SLIDE PACK OF DOOR 2L, IAW AMM DMC-B787-S-25-66-01-01B-520A-A/720A-A.  THE EMERGENCY POWER ASSIST SYSTEM PRESSURE BOTTLE WAS REPLACED, IAW AMM DMC-B787-A-52-11-22-00A-520A-A/720A-A.
